How Antidepressants Make Ecstasy Look Like Caffeine
“When you take a hit of Ecstasy, your serotonin levels go from normal to max in a few minutes. This puts the brain off balance, with no time to adjust to the difference. The neurons are fresh and not over worked, so they output a lot of sensation. This causes the Ecstasy “trip”.
When you take an antidepressant, it takes several weeks for the serotonin to build up to the level of an Ecstasy high. And ANY druggie will tell you that if you want to blow your entire stash, don’t do it all at once. Do it a step at a time, and let yourself settle down a bit before the next hit, because if you take too many hits at ONE TIME, you will be likely to overload and overdose. You can get much higher without overdosing or totally flipping out by slowly toking yourself up. And that’s exactly how an antidepressant does it.
No meth high, cocaine high, Ecstasy high, pot high, heroin high, or whatever other high lasts more than a couple days, then you crash. And druggies can toke themselves up REALLY high over the course of a day.”